# SDR VNAA2016041400016

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 29,593 hours, 29,686 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10015
- Part serial: 2533
- Condition: Out Of Adjust
- Location: Flaps System
- Part time: 27,168 hours, 24,786 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL "C" MESSAGE IN FLIGHT.  THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS IAW THE AMM AND DEFERRED THE FLAP SYS IAW MEL 90-10-02 CAT "A".  MAINTENANCE CLEARED THE MEL BY RIGGING THE RT BRAKE AND POSITION SENSOR UNIT IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
